# SDR AALA201702019003

- Difficulty date: January 29, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 29,145 hours, 10,181 cycles
- Engine: Iae V2533A5
- Engine time: 17,777 hours, 6,554 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15817
- Condition: Malfunctioned
- Location: Vsv
- Part time: 3,410 hours, 1,324 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AFTER POWER REDUCTION APPROX. 2500' MSL  LEFT ENGINE STALLED WITH ROLLBACK AND ECAM MESSAGE. ENGINE STALL CLEARED,  RECOVERED ON ITS OWN. ALL INDICATIONS NORMAL. REPLACED VSV ACTUATOR.
